RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1957, Volume 41(83), Number 1, Pages 37–48 (Mi msb5013)  

This article is cited in 1 scientific paper (total in 1 paper)

On locally solvable groups of finite rank

V. S. Charin


Full text: PDF file (1368 kB)

Bibliographic databases:

Received: 29.11.1955

Citation: V. S. Charin, “On locally solvable groups of finite rank”, Mat. Sb. (N.S.), 41(83):1 (1957), 37–48

Citation in format AMSBIB
\Bibitem{Cha57}
\by V.~S.~Charin
\paper On locally solvable groups of finite rank
\jour Mat. Sb. (N.S.)
\yr 1957
\vol 41(83)
\issue 1
\pages 37--48
\mathnet{http://mi.mathnet.ru/msb5013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=85258}
\zmath{https://zbmath.org/?q=an:0079.03002}


Linking options:
  • http://mi.mathnet.ru/eng/msb5013
  • http://mi.mathnet.ru/eng/msb/v83/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Yu. Dashkova, “Infinite-dimensional linear groups with restrictions on subgroups that are not soluble $A_3$-groups”, Algebra and Logic, 46:5 (2007), 297–302  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:117
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019